# SDR AWXA0001953

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 13,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL SUPPORT AT Y-1732R/H FR 66 SCREWS HOLES CORRODED.  REMOVED CORROSION, MATERIAL REMOVED .100 (BEYOND LIMITS AS PER A320 SRM 51-72-11 PG 1).  REPLACED BEAM AS PER A320 SRM 51-42-11 PAR 6.
